# SDR 97ZZZX3627

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757MC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5177
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403057
- Condition: Separated
- Location: Rt Engine
- Part time: 876 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED DURING CLIMB-OUT.  EXTINGUISHED WITH THROTTLE RETARD, FOUND CORE FIRE LOOP BAD.  WILL REPLACE WITH NEW LOOP.
